Paradoxical deterioration during the course of antituberculous treatment


Onal I. K. , Bayraktar Y. , ÜNAL S.

JOURNAL OF THE NATIONAL MEDICAL ASSOCIATION, cilt.98, ss.954-955, 2006 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 98 Konu: 6
  • Basım Tarihi: 2006
  • Dergi Adı: JOURNAL OF THE NATIONAL MEDICAL ASSOCIATION
  • Sayfa Sayıları: ss.954-955

Özet

Paradoxical deterioration during antituberculous therapy is defined as the clinical or radiological worsening of pre-existing tuberculous lesions or the development of new lesions in a patient who initially improves. Although it has frequently been reported for patients infected with human immunodeficiency virus (HIV), it can also be seen in HIV-negative patients. Here, we present a case of miliary tuberculosis in a patient who clinically deteriorates after antituberculous treatment, and discuss this confusing entity under the light of the pertinent literature.